Open Access
Translator Disclaimer
2013 Generalizations of Fixed-Point Theorems of Altman and Rothe Types
Li Sun, Jingxian Sun, Guangwa Wang
Abstr. Appl. Anal. 2013(SI42): 1-4 (2013). DOI: 10.1155/2013/639030

Abstract

It is intended to present some extensions of the famous Altman and Rothe types fixed-point theorems. The inequality conditions are relaxed to the α -positive-homogeneous operator. Some new fixed-point theorems are obtained with the help of the theory of topological degree.

Citation

Download Citation

Li Sun. Jingxian Sun. Guangwa Wang. "Generalizations of Fixed-Point Theorems of Altman and Rothe Types." Abstr. Appl. Anal. 2013 (SI42) 1 - 4, 2013. https://doi.org/10.1155/2013/639030

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095200
MathSciNet: MR3124031
Digital Object Identifier: 10.1155/2013/639030

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top